Alert archive / Nebraska / Wind Advisories in 2011

Wind Advisory 17, NWS Hastings, NE

October 5, 201124 counties in Nebraska; 6 counties in Kansas

NWS Hastings, NE issued this wind advisory at Oct 5, 2011, 3:12 PM CDT for 24 counties in Nebraska; 6 counties in Kansas. It took effect at Oct 6, 2011, 10:00 AM CDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Oct 5, 2011, 3:12 PM CDT (20:12 UTC)
In effect from
Oct 6, 2011, 10:00 AM CDT
Expired
Oct 6, 2011, 9:12 PM CDT
In force
11 hr
Issued by
NWS Hastings, NE
All 30 counties

Jewell County, KS, Mitchell County, KS, Osborne County, KS, Phillips County, KS, Rooks County, KS, Smith County, KS, Adams County, NE, Buffalo County, NE, Clay County, NE, Dawson County, NE, Fillmore County, NE, Franklin County, NE, Furnas County, NE, Gosper County, NE, Greeley County, NE, Hall County, NE, Hamilton County, NE, Harlan County, NE, Howard County, NE, Kearney County, NE, Merrick County, NE, Nance County, NE, Nuckolls County, NE, Phelps County, NE, Polk County, NE, Sherman County, NE, Thayer County, NE, Valley County, NE, Webster County, NE, York County, NE

The radar

The Grand Island radar (KUEX), 27 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.2 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2011-10-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2011-10-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -115 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2452 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-115 m²/s²
0-3 km storm-relative helicity
-74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

185 
WWUS73 KGID 052012
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
312 PM CDT WED OCT 5 2011

...STRONG WINDS CONTINUE THIS AFTERNOON...WITH POTENTIALLY
STRONGER WINDS ON THURSDAY...

.WINDY CONDITIONS WILL CONTINUE THIS AFTERNOON BEFORE SUBSIDING
THIS EVENING. THE STRONGEST WINDS THIS AFTERNOON WILL RESIDE
PRIMARILY ALONG AND WEST OF A LINE FROM ORD...TO KEARNEY...TO
BEAVER CITY NEBRASKA. STRONG WINDS WILL DEVELOP AGAIN ON THURSDAY
AND BUFFET MOST OF SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS
BY AFTERNOON. GUSTS OF 45 TO 50 MPH WILL BE POSSIBLE THURSDAY
AFTERNOON.

NEZ039-046-060-061-072-073-082-060400-
/O.NEW.KGID.WI.Y.0017.111006T1700Z-111007T0300Z/
/O.CON.KGID.WI.Y.0016.000000T0000Z-111006T0000Z/
VALLEY-SHERMAN-DAWSON-BUFFALO-GOSPER-PHELPS-FURNAS-
INCLUDING THE CITIES OF...ORD...LOUP CITY...LEXINGTON...KEARNEY...
ELWOOD...HOLDREGE...BEAVER CITY
312 PM CDT WED OCT 5 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...WIND ADVISORY IN EFFECT FROM NOON TO 10 PM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 10 PM CDT THURSDAY. A
WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 


* WINDY CONDITIONS ARE EXPECTED THIS AFTERNOON...AND AGAIN
  THURSDAY AFTERNOON INTO THURSDAY EVENING.

* SUSTAINED WINDS OF 25 TO 30 MPH...WITH OCCASIONAL GUSTS TO 45
  MPH...WILL CONTINUE THIS AFTERNOON BEFORE GRADUALLY SUBSIDING
  THIS EVENING. STRONG WINDS WILL AGAIN DEVELOP THURSDAY AFTERNOON
  WITH SUSTAINED SPEEDS OF 3O TO 35 MPH. WIND GUSTS COULD AT TIMES
  APPROACH 50 MPH BEFORE WINDS SUBSIDE LATE THURSDAY EVENING. 

* PEOPLE IN THE ADVISORY AREA SHOULD SECURE ANY LOOSE OUTDOOR 
  ITEMS SUCH AS GARBAGE CANS OR LAWN FURNITURE. IN ADDITION... 
  TRUCKS AND HIGH PROFILE VEHICLES TRAVELING ALONG LOCAL 
  HIGHWAYS SHOULD BE PREPARED FOR STRONG GUSTY WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

KSZ005>007-017>019-NEZ040-041-047>049-062>064-074>077-083>087-
060400-
/O.NEW.KGID.WI.Y.0017.111006T1700Z-111007T0300Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-GREELEY-NANCE-HOWARD-
MERRICK-POLK-HALL-HAMILTON-YORK-KEARNEY-ADAMS-CLAY-FILLMORE-
HARLAN-FRANKLIN-WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO...
PLAINVILLE...STOCKTON...OSBORNE...BELOIT...FULLERTON...ST. PAUL...
CENTRAL CITY...OSCEOLA...GRAND ISLAND...AURORA...YORK...MINDEN...
HASTINGS...CLAY CENTER...GENEVA...ALMA...FRANKLIN...RED CLOUD...
SUPERIOR...NELSON...HEBRON
312 PM CDT WED OCT 5 2011

...WIND ADVISORY IN EFFECT FROM NOON TO 10 PM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 10 PM CDT THURSDAY. 

* VERY WINDY CONDITIONS ARE EXPECTED THURSDAY AFTERNOON INTO
  THURSDAY EVENING.

* STRONG WINDS WILL DEVELOP THURSDAY AFTERNOON...WITH SUSTAINED
  SPEEDS OF 3O TO 35 MPH. WIND GUSTS COULD AT TIMES APPROACH 50 MPH
  BEFORE WINDS GRADUALLY SUBSIDE LATE THURSDAY EVENING. 

* PEOPLE IN THE ADVISORY AREA SHOULD SECURE ANY LOOSE OUTDOOR
  ITEMS SUCH AS GARBAGE CANS OR LAWN FURNITURE. IN ADDITION...
  TRUCKS AND HIGH PROFILE VEHICLES TRAVELING ALONG LOCAL HIGHWAYS
  SHOULD BE PREPARED FOR STRONG GUSTY WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
5 follow-up statements
957 
WWUS73 KGID 060005
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
705 PM CDT WED OCT 5 2011


NEZ039-046-060-061-072-073-082-060815-
/O.EXP.KGID.WI.Y.0016.000000T0000Z-111006T0000Z/
/O.CON.KGID.WI.Y.0017.111006T1700Z-111007T0300Z/
VALLEY-SHERMAN-DAWSON-BUFFALO-GOSPER-PHELPS-FURNAS-
INCLUDING THE CITIES OF...ORD...LOUP CITY...LEXINGTON...KEARNEY...
ELWOOD...HOLDREGE...BEAVER CITY
705 PM CDT WED OCT 5 2011

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 10 PM CDT
THURSDAY...
...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING. A WIND
ADVISORY REMAINS IN EFFECT FROM NOON TO 10 PM CDT THURSDAY. 

* WINDY CONDITIONS ARE EXPECTED THURSDAY AFTERNOON INTO THURSDAY
  EVENING.

* WINDS WILL CONTINUE TO GRADUALLY SUBSIDE THIS EVENING. STRONG
  WINDS WILL AGAIN DEVELOP THURSDAY AFTERNOON WITH SUSTAINED
  SPEEDS OF 3O TO 35 MPH. WIND GUSTS COULD AT TIMES APPROACH 50
  MPH BEFORE WINDS SUBSIDE LATE THURSDAY EVENING.

* PEOPLE IN THE ADVISORY AREA SHOULD SECURE ANY LOOSE OUTDOOR
  ITEMS SUCH AS GARBAGE CANS OR LAWN FURNITURE. IN ADDITION...
  TRUCKS AND HIGH PROFILE VEHICLES TRAVELING ALONG LOCAL HIGHWAYS
  SHOULD BE PREPARED FOR STRONG GUSTY WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

KSZ005>007-017>019-NEZ040-041-047>049-062>064-074>077-083>087-
060815-
/O.CON.KGID.WI.Y.0017.111006T1700Z-111007T0300Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-GREELEY-NANCE-HOWARD-
MERRICK-POLK-HALL-HAMILTON-YORK-KEARNEY-ADAMS-CLAY-FILLMORE-
HARLAN-FRANKLIN-WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO...
PLAINVILLE...STOCKTON...OSBORNE...BELOIT...FULLERTON...ST. PAUL...
CENTRAL CITY...OSCEOLA...GRAND ISLAND...AURORA...YORK...MINDEN...
HASTINGS...CLAY CENTER...GENEVA...ALMA...FRANKLIN...RED CLOUD...
SUPERIOR...NELSON...HEBRON
705 PM CDT WED OCT 5 2011

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 10 PM CDT
THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 10 PM CDT
THURSDAY. 

* VERY WINDY CONDITIONS ARE EXPECTED THURSDAY AFTERNOON INTO 
  THURSDAY EVENING. 

* STRONG WINDS WILL DEVELOP THURSDAY AFTERNOON...WITH SUSTAINED 
  SPEEDS OF 3O TO 35 MPH. WIND GUSTS COULD AT TIMES APPROACH 50 
  MPH BEFORE WINDS GRADUALLY SUBSIDE LATE THURSDAY EVENING. 

* PEOPLE IN THE ADVISORY AREA SHOULD SECURE ANY LOOSE OUTDOOR 
  ITEMS SUCH AS GARBAGE CANS OR LAWN FURNITURE. IN ADDITION... 
  TRUCKS AND HIGH PROFILE VEHICLES TRAVELING ALONG LOCAL 
  HIGHWAYS SHOULD BE PREPARED FOR STRONG GUSTY WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

EDDY
297 
WWUS73 KGID 060819
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
319 AM CDT THU OCT 6 2011

KSZ005-006-017-018-NEZ039-046-060-061-072>074-082>084-061630-
/O.UPG.KGID.WI.Y.0017.111006T1700Z-111007T0300Z/
/O.NEW.KGID.HW.W.0003.111006T1500Z-111007T0300Z/
PHILLIPS-SMITH-ROOKS-OSBORNE-VALLEY-SHERMAN-DAWSON-BUFFALO-GOSPER-
PHELPS-KEARNEY-FURNAS-HARLAN-FRANKLIN-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...
PLAINVILLE...STOCKTON...OSBORNE...ORD...LOUP CITY...LEXINGTON...
KEARNEY...ELWOOD...HOLDREGE...MINDEN...BEAVER CITY...ALMA...
FRANKLIN
319 AM CDT THU OCT 6 2011

...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 10 PM
CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM CDT
THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. 

* SOUTHERLY WINDS WILL INCREASE TO 35 TO 40 MPH BY MID DAY. THE
  WINDS WILL REMAIN STRONG THROUGHOUT THE DAY WITH GUSTS NEAR 60
  MPH POSSIBLE...ESPECIALLY DURING THE AFTERNOON AND EARLY
  EVENING. WIND SPEEDS WILL GRADUALLY SUBSIDE TONIGHT.

* OUTDOOR ITEMS SUCH AS GARBAGE CANS OR LAWN FURNITURE SHOULD BE
  SECURED SO THAT THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. IN
  ADDITION...TRUCKS AND HIGH PROFILE VEHICLES SHOULD BE PREPARED
  FOR STRONG CROSS WINDS...ESPECIALLY ON EAST WEST ROADWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

KSZ007-019-NEZ040-041-047>049-062>064-075>077-085>087-061630-
/O.EXT.KGID.WI.Y.0017.111006T1500Z-111007T0300Z/
JEWELL-MITCHELL-GREELEY-NANCE-HOWARD-MERRICK-POLK-HALL-HAMILTON-
YORK-ADAMS-CLAY-FILLMORE-WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...MANKATO...BELOIT...FULLERTON...
ST. PAUL...CENTRAL CITY...OSCEOLA...GRAND ISLAND...AURORA...
YORK...HASTINGS...CLAY CENTER...GENEVA...RED CLOUD...SUPERIOR...
NELSON...HEBRON
319 AM CDT THU OCT 6 2011

...WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 10 PM
CDT THIS EVENING...

* SOUTHERLY WINDS WILL INCREASE TO 30 TO 35 MPH BY LATE MORNING.
  THE WINDS WILL REMAIN STRONG ALL DAY WITH GUSTS NEAR 50 MPH
  POSSIBLE...ESPECIALLY DURING THE AFTERNOON AND EARLY EVENING.
  WIND SPEEDS WILL GRADUALLY SUBSIDE TONIGHT.

* OUTDOOR ITEMS SUCH AS GARBAGE CANS OR LAWN FURNITURE SHOULD BE
  SECURED SO THAT THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. IN
  ADDITION...TRUCKS AND HIGH PROFILE VEHICLES SHOULD BE PREPARED
  FOR STRONG CROSS WINDS...ESPECIALLY ON EAST WEST ROADWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
805 
WWUS73 KGID 061347
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
847 AM CDT THU OCT 6 2011

KSZ005-006-017-018-NEZ039-046-060-061-072>074-082>084-062200-
/O.CON.KGID.HW.W.0003.111006T1500Z-111007T0300Z/
PHILLIPS-SMITH-ROOKS-OSBORNE-VALLEY-SHERMAN-DAWSON-BUFFALO-GOSPER-
PHELPS-KEARNEY-FURNAS-HARLAN-FRANKLIN-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...
PLAINVILLE...STOCKTON...OSBORNE...ORD...LOUP CITY...LEXINGTON...
KEARNEY...ELWOOD...HOLDREGE...MINDEN...BEAVER CITY...ALMA...
FRANKLIN
847 AM CDT THU OCT 6 2011

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* SOUTHERLY WINDS WILL INCREASE TO 35 TO 40 MPH BY MID DAY. THE 
  WINDS WILL REMAIN STRONG THROUGHOUT THE DAY WITH GUSTS NEAR 60 
  MPH POSSIBLE...ESPECIALLY DURING THE AFTERNOON AND EARLY 
  EVENING. WIND SPEEDS WILL GRADUALLY SUBSIDE TONIGHT. 

* OUTDOOR ITEMS SUCH AS GARBAGE CANS OR LAWN FURNITURE SHOULD BE 
  SECURED SO THAT THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. 
  IN ADDITION...TRUCKS AND HIGH PROFILE VEHICLES SHOULD BE 
  PREPARED FOR STRONG CROSS WINDS...ESPECIALLY ON EAST WEST 
  ROADWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

KSZ007-019-NEZ040-041-047>049-062>064-075>077-085>087-062200-
/O.CON.KGID.WI.Y.0017.111006T1500Z-111007T0300Z/
JEWELL-MITCHELL-GREELEY-NANCE-HOWARD-MERRICK-POLK-HALL-HAMILTON-
YORK-ADAMS-CLAY-FILLMORE-WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...MANKATO...BELOIT...FULLERTON...
ST. PAUL...CENTRAL CITY...OSCEOLA...GRAND ISLAND...AURORA...
YORK...HASTINGS...CLAY CENTER...GENEVA...RED CLOUD...SUPERIOR...
NELSON...HEBRON
847 AM CDT THU OCT 6 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* OUTDOOR ITEMS SUCH AS GARBAGE CANS OR LAWN FURNITURE SHOULD BE 
  SECURED SO THAT THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. 
  IN ADDITION...TRUCKS AND HIGH PROFILE VEHICLES SHOULD BE 
  PREPARED FOR STRONG CROSS WINDS...ESPECIALLY ON EAST WEST 
  ROADWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
138 
WWUS73 KGID 061952
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
252 PM CDT THU OCT 6 2011

KSZ005-006-017-018-NEZ039-046-060-061-072>074-082>084-070300-
/O.CON.KGID.HW.W.0003.000000T0000Z-111007T0300Z/
PHILLIPS-SMITH-ROOKS-OSBORNE-VALLEY-SHERMAN-DAWSON-BUFFALO-GOSPER-
PHELPS-KEARNEY-FURNAS-HARLAN-FRANKLIN-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...
PLAINVILLE...STOCKTON...OSBORNE...ORD...LOUP CITY...LEXINGTON...
KEARNEY...ELWOOD...HOLDREGE...MINDEN...BEAVER CITY...ALMA...
FRANKLIN
252 PM CDT THU OCT 6 2011

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* SOUTHERLY WINDS OF 35 TO 40 MPH...WITH GUSTS TO AS HIGH AS 60
  MPH...WILL CONTINUE LATE THIS AFTERNOON INTO THE EVENING. WIND
  SPEEDS ARE EXPECTED TO GRADUALLY SUBSIDE BY LATE EVENING.

* OUTDOOR ITEMS SUCH AS GARBAGE CANS OR LAWN FURNITURE SHOULD BE 
  SECURED SO THAT THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. 
  IN ADDITION...TRUCKS AND HIGH PROFILE VEHICLES SHOULD BE 
  PREPARED FOR STRONG CROSS WINDS...ESPECIALLY ON EAST WEST 
  ROADWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

KSZ007-019-NEZ040-041-047>049-062>064-075>077-085>087-070300-
/O.CON.KGID.WI.Y.0017.000000T0000Z-111007T0300Z/
JEWELL-MITCHELL-GREELEY-NANCE-HOWARD-MERRICK-POLK-HALL-HAMILTON-
YORK-ADAMS-CLAY-FILLMORE-WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...MANKATO...BELOIT...FULLERTON...
ST. PAUL...CENTRAL CITY...OSCEOLA...GRAND ISLAND...AURORA...
YORK...HASTINGS...CLAY CENTER...GENEVA...RED CLOUD...SUPERIOR...
NELSON...HEBRON
252 PM CDT THU OCT 6 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* SOUTHERLY WINDS OF 30 TO 35 MPH...WITH GUSTS TO AS HIGH AS 50
  MPH...WILL CONTINUE THIS AFTERNOON INTO THE EVENING. WIND
  SPEEDS WILL GRADUALLY SUBSIDE TOWARDS LATE EVENING.

* OUTDOOR ITEMS SUCH AS GARBAGE CANS OR LAWN FURNITURE SHOULD BE
  SECURED SO THAT THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. IN
  ADDITION...TRUCKS AND HIGH PROFILE VEHICLES SHOULD BE PREPARED
  FOR STRONG CROSS WINDS...ESPECIALLY ON EAST WEST ROADWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
692 
WWUS73 KGID 070212
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
912 PM CDT THU OCT 6 2011

KSZ005-017-NEZ060-061-072>074-082>084-070600-
/O.CAN.KGID.HW.W.0003.000000T0000Z-111007T0300Z/
/O.NEW.KGID.WI.Y.0018.111007T0212Z-111007T0600Z/
PHILLIPS-ROOKS-DAWSON-BUFFALO-GOSPER-PHELPS-KEARNEY-FURNAS-HARLAN-
FRANKLIN-
INCLUDING THE CITIES OF...PHILLIPSBURG...PLAINVILLE...STOCKTON...
LEXINGTON...KEARNEY...ELWOOD...HOLDREGE...MINDEN...BEAVER CITY...
ALMA...FRANKLIN
912 PM CDT THU OCT 6 2011

...WIND ADVISORY IN EFFECT UNTIL 1 AM CDT FRIDAY...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM CDT FRIDAY. THE HIGH
WIND WARNING HAS BEEN CANCELLED. 

* SOUTHERLY WINDS OF 30 TO 35 MPH WITH GUSTS TO 40 MPH WILL
  CONTINUE THROUGH THE EVENING AND THEN SLOWLY WEAKEN AFTER
  MIDNIGHT.

* OUTDOOR ITEMS SUCH AS GARBAGE CANS OR LAWN FURNITURE SHOULD BE
  SECURED SO THAT THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. IN
  ADDITION...TRUCKS AND HIGH PROFILE VEHICLES SHOULD BE PREPARED
  FOR STRONG CROSS WINDS...ESPECIALLY ON EAST WEST ROADWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

KSZ006-018-NEZ039-046-070315-
/O.CAN.KGID.HW.W.0003.000000T0000Z-111007T0300Z/
SMITH-OSBORNE-VALLEY-SHERMAN-
INCLUDING THE CITIES OF...SMITH CENTER...OSBORNE...ORD...
LOUP CITY
912 PM CDT THU OCT 6 2011

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS CANCELLED THE HIGH
WIND WARNING. 

THE SOUTH WIND WILL CONTINUE TO BE GUSTY TONIGHT BUT IS NO
LONGER MEETING WIND WARNING OR ADVISORY CRITERIA.

$$

KSZ007-019-NEZ040-041-047>049-062>064-075>077-085>087-070315-
/O.CAN.KGID.WI.Y.0017.000000T0000Z-111007T0300Z/
JEWELL-MITCHELL-GREELEY-NANCE-HOWARD-MERRICK-POLK-HALL-HAMILTON-
YORK-ADAMS-CLAY-FILLMORE-WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...MANKATO...BELOIT...FULLERTON...
ST. PAUL...CENTRAL CITY...OSCEOLA...GRAND ISLAND...AURORA...
YORK...HASTINGS...CLAY CENTER...GENEVA...RED CLOUD...SUPERIOR...
NELSON...HEBRON
912 PM CDT THU OCT 6 2011

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS CANCELLED THE WIND
ADVISORY. 

THE SOUTH WIND WILL CONTINUE TO BE GUSTY TONIGHT BUT IS NO
LONGER MEETING WIND ADVISORY CRITERIA.

$$

WESELY

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this wind advisory went out at Oct 5, 12:19 PM CDT, 2 hours 53 minutes earlier.

Area forecast discussion, Oct 5, 12:19 PM CDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
1219 PM CDT WED OCT 5 2011

.AVIATION...18Z TAF. VFR CONDITIONS ARE EXPECTED TO START THE
FORECAST WITH MAINLY HIGH LEVEL CLOUDS MOVING ACROSS FOR ROUGHLY
THE FIRST HALF OF THE TAF PERIOD. A LARGE UPPER LEVEL TROUGH
ACROSS THE WESTERN UNITED STATES WILL BEGIN TO SEND SMALLER UPPER
LEVEL DISTURBANCES TOWARDS THE REGION LATE TONIGHT INTO THURSDAY
MORNING. THIS WILL BRING A CHANCE OF SHOWERS TO PARTS OF SOUTH
CENTRAL NEBRASKA...AND WILL CARRY A PROB30 GROUP AT KGRI THURSDAY
MORNING TO COVER THOSE CHANCES. WINDS WILL BE A CONCERN MUCH OF
THE PERIOD WITH GUSTY SOUTHERLY WINDS THIS AFTERNOON SUBSIDING A
BIT THIS EVENING...BEFORE INCREASING AGAIN AFTER SUNRISE ON
THURSDAY. WILL GO WITH GUSTS TO AROUND 30 KTS THURSDAY
MORNING...THOUGH STRONGER GUSTS ARE LIKELY JUST BEYOND THE END OF
THIS TAF PERIOD. LOW LEVEL WIND SHEAR IS ALSO A CONCERN LATE
TONIGHT INTO EARLY THURSDAY AS THE LOW LEVEL JET INCREASES ACROSS
THE REGION...AND HAVE CARRIED THAT IN THE LATEST FORECAST.

&&

.PREV DISCUSSION... /ISSUED 437 AM CDT WED OCT 5 2011/

SHORT TERM...TODAY THROUGH 12Z SATURDAY. PRIMARY FORECAST ISSUES
LIE WITH WINDS  AND FIRE WEATHER CONCERNS TODAY...ALONG WITH
INCREASING PRECIPITATION CHANCES THROUGH THE PERIOD.

QUIET CONDITIONS ONCE AGAIN EARLY THIS MORNING ACROSS THE CWA WITH
MOSTLY CLEAR SKIES...MAY NOT BE SAYING THAT AGAIN FOR A FEW
NIGHTS. UPPER LEVEL PATTERN ACROSS THE REGION HAS TRANSITIONED TO
SOUTH/SOUTHWESTERLY FLOW...WITH THE RIDGE AXIS HAVING SHIFTED EAST
INTO THE MIDWEST/GULF REGIONS...AND A SHORTWAVE DISTURBANCE
LOCATED NEAR THE AZ/NM BORDER WHILE A LARGER LOW PRESSURE SYSTEM
SPINS JUST OFF THE PAC NW COAST. AS EXPECTED THERE HAS BEEN LITTLE
CHANGE WITH THE OVERALL SURFACE PATTERN...WITH THE CWA SITTING
BETWEEN HIGH PRESSURE OVER THE EASTERN CONUS...AND LOW PRESSURE IN
THE NORTHERN ROCKIES WHILE A TROUGH AXIS EXTENDS SOUTH ALONG THE
HIGH PLAINS.

LOOKING TO TODAY/TONIGHT...KEPT THE DAYTIME HOURS DRY ACROSS THE
CWA...WITH PRECIP CHANCES RETURNING THIS EVENING AND OVERNIGHT.
THIS PRECIP CHANCE IS BEING DRIVEN BY THE ARRIVAL OF THE ABOVE
MENTIONED SHORTWAVE DISTURBANCE...WHICH WILL CONTINUE PUSHING N/NE
TODAY...AND INCREASED MOISTURE ADVECTION THANKS TO A INCREASED
SOUTHERLY LOW LEVEL JET /40-50KTS/. MODELS IN DECENT AGREEMENT
WITH THE TIMING...BRINGING IT ACROSS THE CWA LATE TONIGHT AND
INTO EARLY THURSDAY MORNING. DIDNT MAKE BIG CHANGES TO THE
POPS...WHICH REMAIN ON THE LOW SIDE...WITH THERE BEING PLENTY OF
DRY AIR THROUGH THE ATMOSPHERE TO OVERCOME...AND NOT EXPECTING
OVERALL COVERAGE OF ANY PRECIP THAT DOES HIT THE GROUND TO BE REAL
WIDESPREAD. WITH THERE BEING A BIT OF ELEVATED INSTABILITY
POSSIBLE...DID KEEP A MENTION OF THUNDER GOING.

OUTSIDE OF THE PRECIPITATION CHANCES THIS EVENING AND
OVERNIGHT...FOCUS ALSO LIES WITH WINDS AND FIRE WEATHER POTENTIAL
THIS AFTERNOON. LOOKING AT THE WINDS...MODELS SHOWING A TIGHTENING
PRESSURE GRADIENT THROUGH THE DAYTIME HOURS...AND ANOTHER DAY
WITH GOOD MIXING POTENTIAL. FORECAST SOUNDINGS SHOWING PRETTY
UNIDIRECTIONAL WINDS THROUGH THE LOW/MID LEVELS OF THE
ATMOSPHERE...LEADING TO THE POTENTIAL FOR SOME OF THE THOSE
STRONGER WINDS ALOFT TO GET DOWN TO THE SURFACE. DECIDED TO GO
WITH A WIND ADVISORY THIS AFTERNOON FOR WRN PORTIONS OF THE
CWA...MAINLY THE AREA WHICH LOOKS TO HAVE THE TIGHTER PRESSURE
GRADIENT AND IS CLOSER TO THE CORRIDOR OF STRONGER WINDS ALOFT. A
POTENTIAL WRENCH IN THIS IS WITH THE CLOUDS SHIFTING IN FROM THE
SOUTHWEST...AND IF THEY BUILD IN THICKER THAN CURRENTLY EXPECTED.
WILL ADMIT THAT THERE IS CONCERN ABOUT THIS BEING A PRETTY
MARGINAL EVENT...MORE CLOUD COVER IS GOING TO HINDER MIXING.

ALSO DECIDED TO UPGRADE THE FIRE WEATHER WATCH TO A RED FLAG
WARNING  FOR THIS AFTERNOON...BUT IT WILL BE MORE ON THE MARGINAL
SIDE. WINDS ARENT THE CONCERN THEY WERE YESTERDAY...BUT EVEN WITH
ANOTHER DAY WITH DECENT MIXING POTENTIAL...COOLER AIR MOVING IN
ALOFT WILL PLAY A ROLE IN KEEPING TEMPERATURES FROM REACHING THE
UPPER 80S/90S LIKE YESTERDAY. HIGHS THIS AFTERNOON ARE EXPECTED TO
TOP OUT IN THE LOWER/MID 80S...BUT DEW POINTS IN THE 30S ARE AGAIN
FORECAST...LEADING TO RELATIVE HUMIDITY VALUES DROPPING DOWN RIGHT
NEAR THE 20 PERCENT MARK. EVEN THOUGH RH VALUES ARE NOT EXPECTED
TO BE AS LOW...CONSIDERING THAT IT CERTAINLY IS STILL DRY AND
FUELS ARE FAVORABLE...THE WINDS ARE THERE...AND A FEW FIRES WERE
REPORTED ACROSS THE REGION YESTERDAY...FELT UPGRADING TO A RED
FLAG WARNING WAS WARRANTED.

AS WE GET INTO THURSDAY AND THURSDAY NIGHT...WINDS ARE AGAIN A
CONCERN...BUT THE THREAT FOR MORE THUNDERSTORMS ALSO ARISES.  AS
MENTIONED ABOVE...COULD SEE SOME LINGERING PRECIPITATION EARLY
THURSDAY AS THE SHORTWAVE DISTURBANCE CONTINUES TO PUSH
NORTHEAST...BUT OTHERWISE CONTINUED THE DRY FORECAST DURING THE
AFTERNOON HOURS WITH THE CWA SITTING IN TH BACKSIDE SUBSIDENT
FLOW.  DURING THE DAYTIME HOURS...MODELS NOT IN TOO BAD OF
AGREEMENT WITH THE MAIN UPPER LEVEL LOW...WHICH CONTINUES TO
GRADUALLY SHIFT EAST THROUGH THE ROCKIES...AND 00Z FRIDAY THE
CENTER OF THE LOW LOOKS TO BE LOCATED NEAR THE CO/WY/UT BORDER
AREA. AHEAD OF THIS MAIN SYSTEM...THE PRESSURE GRADIENT ACROSS THE
REGION CONTINUES TO TIGHTEN AS LOW PRESSURE OVER THE ROCKIES
BECOMES BETTER ORGANIZED...AND WILL RESULT IN ANOTHER WINDY DAY ON
THURSDAY. POTENTIAL IS THERE FOR SOME LOCATIONS TO REACH WIND ADV
LEVELS...BUT DECIDED TO HOLD OFF ON ANY HEADLINES GIVEN THE ISSUES
GOING ON TODAY AND WILL LET UPCOMING SHIFTS ADDRESS.

THE UPPER LEVEL PATTERN BECOMES MORE COMPLICATED FRIDAY AND FRIDAY
NIGHT. AS THE UPPER LEVEL LOW PRESSURE SYSTEM PUSHES NORTHEAST
INTO THE WRN DAKOTAS...A PIECE OF SHORTWAVE ENERGY SWINGING
AROUND THE BASE OF THE TROUGH THROUGH THE CENTRAL/SOUTHERN ROCKIES
DEVELOPS INTO A CLOSED CIRCULATION. DIFFERENCES ARISE BETWEEN
MODELS...WITH THE OVERALL STRENGTH OF THIS SECOND LOW...AND ITS
IMPACTS ON THE REGION /GFS AND NAM ARE ON THE FASTER SIDE WHILE
THE EC IS A TOUCH SLOWER/. THIS IS ALL EXPECTED TO RESULT IN
PRECIPITATION CHANCES THURSDAY EVENING THROUGH THE END OF THE
SHORT TERM PERIOD...AS INCREASED LIFT SETS UP ACROSS THE REGION.
THE SURFACE PATTERN IS ALSO GOING TO PLAY A ROLE IN THIS...AS
BOUNDARIES HELP TO PROVIDE MORE FOCUS. THURSDAY NIGHT INTO EARLY
FRIDAY...THE MAIN DRY LINE/SFC TROUGH IS EXPECTED TO REMAIN JUST
WEST OF THE CWA...BUT MODELS IN GOOD AGREEMENT WITH A VERY STRONG
LLJ ACROSS THE AREA /60-70 KTS/...AND CERTAINLY CANT COMPLETELY
RULE OUT THUNDERSTORMS AS INSTABILITY IS ON THE GRADUAL INCREASE
WITH THIS GOOD S/SE FLOW THROUGH THE SHORT TERM PERIOD. AS WE GET
THROUGH THE DAY ON FRIDAY AND INTO THE EVENING/OVERNIGHT
HOURS...THAT SURFACE BOUNDARY IS EXPECTED TO HAVE PUSHED FURTHER
EAST...AND POTENTIALLY SITS THROUGH A PORTION OF THE CWA. NEAR
THIS BOUNDARY...DEW POINTS CREEPING INTO THE 50S ARE
EXPECTED...AND MODELS SHOWING INSTABILITY REACHING NEAR THE 1000
J/KG MARK ALONG WITH GOOD DEEP LAYER SHEAR. GIVEN ALL OF THIS AND
INCREASED FORCING ALOFT...THE POTENTIAL FOR STRONG TO SEVERE
THUNDERSTORMS WILL EXIST...AND SPC HAS OUTLINED MOST OF THE CWA IN
THE DAY 3 SLIGHT RISK AREA. COULD BE AN INTERESTING END TO WHAT
HAS BEEN A VERY QUIET PATTERN RECENTLY.

LONG TERM...12Z SATURDAY THROUGH TUESDAY...GENERALLY UNSETTLED
WEATHER IS EXPECTED TO PERSIST ACROSS THE LOCAL FORECAST AREA
THROUGH THE UPCOMING WEEKEND AS MULTIPLE MID/UPPER LEVEL
DISTURBANCES HELP REINFORCE THE SURFACE BOUNDARY WHICH IS FORECAST
TO BE STRETCHED ACROSS THE CENTRAL PLAINS FOR SEVERAL DAYS.

THE EXACT POSITIONING OF THIS BOUNDARY WILL DICTATE WHERE THE
HEAVIEST RAINFALL AND MOST WIDESPREAD CONVECTION WILL EVENTUALLY
DEVELOP...BUT ALL GUIDANCE IS POINTING TOWARDS THIS BOUNDARY BEING
LOCATED IN THE GENERAL PROXIMITY OF THE LOCAL FORECAST AREA THROUGH
AT LEAST MONDAY...AND COULD SEE SOME SIGNIFICANT RAINFALL TOTALS
OVER THE EXTENDED PERIODS AS A RESULT. WHILE THERE MAY BE A BRIEF
BREAK IN PRECIPITATION LATE MONDAY OR TUESDAY AS THE LONG WAVE
TROUGH ACROSS THE SOUTHWESTERN UNITED STATES LIFTS
NORTHEASTWARD...THIS TROUGH WILL QUICKLY BE REPLACED BY A MORE
NORTHERLY STORM SYSTEM DROPPING OUT OF THE PACIFIC
NORTHWEST...WHICH IS EXPECTED TO DIG SOUTHEASTWARD ACROSS THE
PLAINS ON WEDNESDAY.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...RED FLAG WARNING UNTIL 7 PM CDT THIS EVENING FOR NEZ039>041-
     046>049-060>064-072>077-082>087.

     WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR NEZ039-046-060-061-
     072-073-082.

KS...RED FLAG WARNING UNTIL 7 PM CDT THIS EVENING FOR KSZ005>007-
     017>019.

&&
Hazardous weather outlook, Oct 5, 3:12 PM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
312 PM CDT WED OCT 5 2011

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
061200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
312 PM CDT WED OCT 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE ACROSS THE AREA
THROUGH EARLY THIS EVENING AND AS A RESULT...A RED FLAG WARNING
REMAINS IN EFFECT FOR THE ENTIRE OUTLOOK AREA. PLEASE SEE THE
LATEST RED FLAG WARNING PRODUCT FOR FURTHER INFORMATION.

A WIND ADVISORY REMAINS IN EFFECT FOR PORTIONS OF THE OUTLOOK AREA
GENERALLY ALONG AND WEST OF A LINE FROM ORD...TO KEARNEY...TO
BEAVER CITY NEBRASKA. PLEASE REFER TO THE LATEST WIND ADVISORY
PRODUCT FOR FURTHER INFORMATION.

CHANCES FOR THUNDERSTORMS RETURN TO THE FORECAST OVERNIGHT
TONIGHT...HOWEVER SEVERE WEATHER IS NOT ANTICIPATED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

STRONG SOUTHERLY WINDS WILL DEVELOP ACROSS THE AREA THURSDAY
AFTERNOON AND EVENING AND AS A RESULT...A WIND ADVISORY HAS BEEN
ISSUED FOR THE ENTIRE OUTLOOK AREA FOR THURSDAY. PLEASE SEE THE
LATEST WIND ADVISORY PRODUCT FOR FURTHER INFORMATION.

CHANCES FOR THUNDERSTORMS CONTINUE IN THE FORECAST THURSDAY
THROUGH SUNDAY. A FEW OF THE STORMS ON FRIDAY MAY REACH SEVERE
STATUS...WITH HAIL TO THE SIZE OF QUARTERS AND THUNDERSTORM WIND
GUSTS TO 60 MPH BEING THE PRIMARY SEVERE WEATHER THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

BRYANT

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 5, 3:58 AM CDTRed Flag WarningGIDAdams, Buffalo, Clay, Dawson, Fillmore, Franklin and 18 more15 hr
Oct 5, 4:02 AM CDTWind AdvisoryGIDBuffalo, Dawson, Furnas, Gosper, Phelps, Sherman and 1 more15 hr

Nearby

Wind Advisories in Nebraska, 2011Wind Advisories in Kansas, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.